Doklady Akademii Nauk SSSR
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1982, Volume 265, Number 4, Pages 840–844 (Mi dan45487)  

GEOPHYSICS

On the relation between the Pacific Ring maximal earthquakes and the discrete latitudes

Sh. A. Guberman

Keldysh Applied Mathematics Institute, Academy of Sciences of the USSR, Moscow

Full text: PDF file (612 kB)
UDC: 550.341
Presented: М. А. Садовский
Received: 02.03.1982

Citation: Sh. A. Guberman, “On the relation between the Pacific Ring maximal earthquakes and the discrete latitudes”, Dokl. Akad. Nauk SSSR, 265:4 (1982), 840–844

Citation in format AMSBIB
\Bibitem{Gub82}
\by Sh.~A.~Guberman
\paper On the relation between the Pacific Ring maximal earthquakes and the discrete latitudes
\jour Dokl. Akad. Nauk SSSR
\yr 1982
\vol 265
\issue 4
\pages 840--844
\mathnet{http://mi.mathnet.ru/dan45487}


Linking options:
  • http://mi.mathnet.ru/eng/dan45487
  • http://mi.mathnet.ru/eng/dan/v265/i4/p840

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:36
    Full text:29

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021